| Catalog Number |
CDC-42703-XPCN1A |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "when removing the guide wire during central line placement, wire was sheared on removal".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.